# SDR SWAA2019030730416

- Difficulty date: March 1, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE PASSENGER CABIN  FORWARD DROPPED CEILING EMERGENCY LIGHT BATTERY DOES NOT CHARGE.  R&R BATTERY IAW AMM.
